| Lot Number |
UNKNOWN |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that the cannula tubing came away from the blue clip that was attached to the site.The patient had high blood glucose level (greater than or equal to 250 mg/dl) and had lower ketone levels.No further information available.